# SDR IXXA20170807268

- Difficulty date: August 2, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 59,342 hours, 19,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMERGENCY FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED THE FLASHLIGHT BATTERIES IAW AMM 25-64-00. OPS CHECKED SATISFACTORY. AIRCRAFT RELEASED TO SERVICE.
